# SDR IXXA0300058O

- Difficulty date: September 16, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 81,183 hours, 33,469 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Inoperative
- Location: Mlg
- Part time: 81,183 hours, 33,469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM KTOL TO KBNA UPLATCH CHECK POSITION OF GEAR HANDLE DURING CLIMBOUT THE (LANDING GEAR UNSAFE) LIGHT CAME ON. CYCLED GEAR DOWN AND BACK UP TWICE BEFORE GETTING A SATISFACTORY UPLATCH CHECK. AN INSPECTION IS ONGOING. AS INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.
